Advertisement

Versal base spaces of minimally elliptic singularities

  • S. Brohme
Article
  • 19 Downloads

Keywords

Elliptic Curve Base Space Tangent Cone Singular Locus Admissible Deformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Barth, C. Peters andA. Van de Ven.Compact Complex Surfaces. Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge4 Springer-Verlag, Berlin-Heidelberg-New York-Tokyo 1984.MATHGoogle Scholar
  2. [2]
    K. Behnke andJ. Christophersen. Obstructions and hypersurface sections (mininally elliptic singularities).Trans. Amer. Math. Soc. 335 (1993), 175–193.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    S. Brohme.Verselle Basisräume minimal-elliptischer Flächensingularitäten und Deformationen schwach-normaler Hyperflächensingularitäten. Diplomarbeit Hamburg, 1992.Google Scholar
  4. [4]
    D.A. Buchsbaum andD. Eisenbud. Algebra structure for finite free resolutions and some structure theorems for ideals of codimension 3.Amer. J. Math. 99 (1977), 447–485.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    R. Elkik. Singularitées Rationeles et Déformations.Inv. Math. 47 (1978), 139–147.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    H. Grauert. Über Deformationen isolierte Singularitäten analytischer Mengen.Inv. Math. 15 (1972), 171–198.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    T. De Jong andD. van Straten. On a base space of a semi-universal deformation of rational quadruple points.Annals of Math. 134 (1991), 653–678.CrossRefGoogle Scholar
  8. [8]
    T. de Jong andD. van Straten. A deformation theory for non-isolated singularities.Abh. Math. Sem Univ. Hamburg 60 (1990), 177–208.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    T. de Jong andD. van Straten. Deformations of the normalization of hypersurfaces.Math. Ann. 288 (1990), 527–547.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    T. de Jong andD. van Straten. Deformations of Non-Isolated Singularities, Preprint Utrecht, also part of the thesis of T. de Jong, Nijmegen 1988.Google Scholar
  11. [11]
    H. Laufer. On minimally elliptic singularities.Amer. J. Math. 99 (1977), 1257–1295.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    H.C. Pinkham. Deformations of singularities with\(\mathbb{G}_m \)-action.Astérique 20 (1974).Google Scholar
  13. [13]
    M. Reid. Elliptic Gorenstein singularities of surfaces, Preprint, 1976.Google Scholar
  14. [14]
    M. Schaps. Deformations of Cohen Macaulay schemes of codimension 2 and non-singular deformations of space curves.Amer. J. Math. 99 (1977), 669–685.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    M. Schlessinger. Functors of Artin Rings.Trans. Amer. Math. Soc. 130 (1968), 208–222.MATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    J. Stevens. On deformations of singularities of low dimension and codimension: base spaces and smoothing components. DFG-Forschungsschwerpunkt Komplexe Mannigfaltigkeiten, Schriftenreihe, No. 129, Erlangen 1991.Google Scholar
  17. [17]
    O. Zariski.Algebraic surfaces, 2nd suppl. ed. Ergebnisse der Mathematik und ihrer Grenzgebiete61. Springer-Verlag, Berlin-Heidelberg-New York 1971.MATHGoogle Scholar

Copyright information

© Mathematische Seminar 1995

Authors and Affiliations

  • S. Brohme
    • 1
  1. 1.Mathematisches Seminar der Universität HamburgHamburgGermany

Personalised recommendations